# SDR CA040823002

- Difficulty date: August 19, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 58,267 hours
- Engine: Allsn 501D13D
- System (JASC): 7921 · Engine Oil Cooler
- Part: Circuit Breaker
- Part number: D6752110
- Condition: Sticking
- Location: Oil Cooler Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE THE OIL TEMPERATURE ON THE LT ENGINE CLIMBED TO LIMITS. THE OIL COOLER DOOR WAS NOT OPERATING. THE ENGINE WAS SHUT DOWN AND THE PROPELLER WAS FEATHERED AS A PRECAUTION. THE AIRCRAFT RETURNED TO BASE. UPON INVESTIGATION BY MAINTENANCE THE CIRCUIT BREAKER WAS EXERCISED AND THE SYSTEM OPERATED NORMALLY. A CIRCUIT BREAKER WAS SHIPPED AND THE BREAKER WAS REPLACED. THE AIRCRAFT WAS RETURNED TO SERVICE.
